A note on the optimal global rates of convergence of $M$-estimator for nonparametric regression (Chinese)

Shi, Peide, Chen, Xiru . Chinese Annals of Mathematics Series A 1995. 15 :171-176

Locate this article in:

Bibtex

@article{CIS-124965,
  Author = {Shi, Peide and Chen, Xiru},
  Title = {A note on the optimal global rates of convergence of $M$-estimator for nonparametric regression (Chinese)},
  Journal = {Chinese Annals of Mathematics Series A},
  Volume = {15},
  Year = {1995},
  Pages = {171--176},
  Keywords = {}
}

Similar articles